Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Gold Open Access
Transactions of the American Mathematical Society Series B
Transactions of the American Mathematical Society Series B
ISSN 2330-0000

Contents of Volume 1

All articles in this issue are openly accessible.
Karcher means and Karcher equations of positive definite operators
Jimmie Lawson and Yongdo Lim.
Trans. Amer. Math. Soc. Ser. B 1 (2014), 1-22
Abstract, references and article information
Full-text PDF Open Access
Homogeneous interpolation and some continued fractions
Ivan Petrakiev.
Trans. Amer. Math. Soc. Ser. B 1 (2014), 23-44
Abstract, references and article information
Full-text PDF Open Access